# SDR 2007UALA01292

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 54,054 hours, 28,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58781
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 10 ROWS OF COACH EEL LIGHTS ARE INOPERATIVE.  REPLACED EEL LIGHT FEEDER CABLE FROM WALL TO STRIP.
